I was put on olanzepine last summer after numerous visits to the er the Drs gave up on me and hospitalized me, putting me on this olanzepine,when first put on it I complained that I could not feel anything,and felt weird,so I continued taking it for 2 months tapered down to.10mg from 20mg,then Oct 10th had one toke of marijuana and something weird happened so I thought was interaction with the meds so I stopped taking them,I know numerous ppl that use marijuana and olanzepine and never had any of this happen,talked to pharmacists and they said there's noway,all this is 24/7 my vision went to surreal,not blurry not cloudy or spotty but everything always dark,time has slowed down in a weird way,I feel out of body,and stuck in my head,I have no thoughts,no feelings,no sensation,disconnected from body with no feeling,I drank 6 beer to see if OK could feel an effect but nothing,can't feel if I'm tired,org the shower on my skin as well as the bed under my back its like my brain isn't corresponding to anything very strange I've Google's everything research 24/7 and can't find nothing yet:( if somebody has any clue or idea and can't help I'd honestly give you my life savings,I can't work,play sports,nothing I feel useless.thanksReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?